Latest posts

Forum Statistics

Threads
23,689
Posts
467,166
Members
27,078
Latest Member
whhbyv
What's New?

Antibiotics and tendon/ligament damage

Rottenrogue

Rottenrogue

Strongwoman
Jan 26, 2011
6,550
1,836
#1
Does anyone have any knowledge on this subject? I recently got a gnarly cold/sinus infection and was prescribed a z-pack for it.
I have dealt with plantar fascitiis in both feet for over two years.I have had two shots of cortizone in both feet.My left is totally healed(no pain for about 9 monthsnow).My right I had to be more aggresive with stretching but it finally has been pain free for about three months.

Out of blue last night my right foot started hurting again .I havent done any long walking or overuse on my feet for the past week so I can't see a reason for it to be aggravated.

Hubby mentioned antibiotics have been known for ligament/tendon wear and tear .This is actually the fascia though.

I tried to google this and didnt come up with much on the subject.Any experienced input would be appreciated.
 
HawaiianPride.

HawaiianPride.

Senior Member
Oct 21, 2010
152
51
#2
LR3 IGF-1 can be injected under the tendon sheaths to help speed recovery from tendon tears or chronic tendonitis. The anabolic properties can also complement the activities of many other joint-recovery compounds.
 
Rider

Rider

TID Board Of Directors
Aug 27, 2010
1,319
577
#3
Does anyone have any knowledge on this subject? I recently got a gnarly cold/sinus infection and was prescribed a z-pack for it.
I have dealt with plantar fascitiis in both feet for over two years.I have had two shots of cortizone in both feet.My left is totally healed(no pain for about 9 monthsnow).My right I had to be more aggresive with stretching but it finally has been pain free for about three months.

Out of blue last night my right foot started hurting again .I havent done any long walking or overuse on my feet for the past week so I can't see a reason for it to be aggravated.

Hubby mentioned antibiotics have been known for ligament/tendon wear and tear .This is actually the fascia though.

I tried to google this and didnt come up with much on the subject.Any experienced input would be appreciated.
I've heard of it happening with Cipro, but not with a Z-pak.
 
Top